# SDR MZZA0600018

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Engine: Cfmint CFM567B26US
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FLIGHT ATTENDANT STATION OB FLASHLIGHT RED INDICATOR LIGHT WAS NOT BLINKING. THE FLASHLIGHT BATTERY WAS REMOVED AND REPLACED IAW MM 25-64-00.
